# SDR 96FDEA01293

- Difficulty date: July 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N195FE
- Make and model: Boeing 727-22
- Aircraft serial: 19144
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Chord
- Part number: 65185371
- Condition: Corrosion
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0231 042.  CORROSION C53-132-02(1) ON STA 870, UPPER CHORD LBL 58-60, 46, 36-38, 26-28, 17-19, RBL 55, 45, 10, 0 WL 172.  REMOVED AND REPLACED 870 UPPER CHORD LBL 70 - RBL 70, WL 172 PER FEDEX EA 7-5710-29709.
